Advertisement

Discrete & Computational Geometry

, Volume 47, Issue 3, pp 492–495 | Cite as

A Simpler Proof of the Boros–Füredi–Bárány–Pach–Gromov Theorem

  • Roman Karasev
Article

Abstract

A short and almost elementary proof of the Boros–Füredi–Bárány–Pach–Gromov theorem on the multiplicity of covering by simplices in ℝ d is given.

Keywords

Multiplicity of map Simplicial depth 

References

  1. 1.
    Bárány, I.: A generalization of Carathéodory’s theorem. Discrete Math. 40(2–3), 141–152 (1982) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Bárány, I., Larman, D.G.: A colored version of Tverberg’s theorem. J. Lond. Math. Soc. 45, 314–320 (1992) zbMATHCrossRefGoogle Scholar
  3. 3.
    Blagojević, P., Matschke, B., Ziegler, G.: Optimal bounds for the colored Tverberg problem. arXiv:0910.4987 (2009)
  4. 4.
    Boros, E., Füredi, Z.: The number of triangles covering the center of an n-set. Geom. Dedic. 17(1), 69–77 (1984) zbMATHCrossRefGoogle Scholar
  5. 5.
    Fox, J., Gromov, M., Lafforgue, V., Naor, A., Pach, J.: Overlap properties of geometric expanders. arXiv:1005.1392 (2010)
  6. 6.
    Gromov, M.: Singularities, expanders and topology of maps. Part 2: from combinatorics to topology via algebraic isoperimetry. Geom. Funct. Anal. 20(2), 416–526 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Liu, R.Y.: On a notion of data depth based on random simplices. Ann. Stat. 18(1), 405–414 (1990) zbMATHCrossRefGoogle Scholar
  8. 8.
    Pach, J.: A Tverberg-type result on multicolored simplices. Comput. Geom. 10(2), 71–76 (1998) MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Vrećica, S., Živaljević, R.: The colored Tverberg’s problem and complex of injective functions. J. Comb. Theory, Ser. A 61, 309 (1992) –318 zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Dept. of MathematicsMoscow Institute of Physics and TechnologyDolgoprudnyRussia

Personalised recommendations